# SDR SWAA2021042257958

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 907 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS907 S-22L WL177. / CORROSION ON STRINGER CLIP AT ACB BS 907 S-22L WL 177 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM DOES NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED BS 907 S-22L STRINGER CLIP PN# 147A3500-22; PO# 819573 IAW SRM 51-40-02 AND IAW DWG# 147A0010
